MENU

You are here

Publications

Export 705 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
P
Boscaggin A, Feltrin G. Positive subharmonic solutions to nonlinear ODEs with indefinite weight. Communications in Contemporary Mathematics [Internet]. 2018 ;20:1750021. Available from: https://doi.org/10.1142/S0219199717500213
Nonino M, Ballarin F, Rozza G, Maday Y. Projection based semi–implicit partitioned Reduced Basis Method for non parametrized and parametrized Fluid–Structure Interaction problems. 2022 .
Boscain U, Piccoli B. Projection singularities of extremals for planar systems. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1304
Karatzas EN, Ballarin F, Rozza G. Projection-based reduced order models for a cut finite element method in parametrized domains. Computers and Mathematics with Applications [Internet]. 2020 ;79:833-851. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85070900852&doi=10.1016%2fj.camwa.2019.08.003&partnerID=40&md5=2d222ab9c7832955d155655d3c93e1b1
Boscain U, Rossi F. Projective Reeds-Shepp car on $S^2$ with quadratic cost. ESAIM COCV 16 (2010) 275-297 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2668
Heltai L, Bangerth W, Kronbichler M, Mola A. Propagating geometry information to finite element computations. Transactions on Mathematical Software. 2021 ;47(4):1--30.
Bianchini S, Zizza M. Properties of Mixing BV Vector Fields. Communications in Mathematical Physics [Internet]. 2023 ;402:1953–2009. Available from: https://doi.org/10.1007%2Fs00220-023-04780-z
Berti M, Franzoi L, Maspero A. Pure gravity traveling quasi-periodic water waves with constant vorticity. Comm. Pure Appl. Math. [Internet]. 2024 ;77:990–1064. Available from: https://doi.org/10.1002/cpa.22143
Q
Bruzzo U, Grassi A. Q-factorial Laurent rings. SISSA; 2011. Available from: http://hdl.handle.net/1963/4183
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. Journal of Hyperbolic Differential Equations [Internet]. 2014 ;11(2):355-435. Available from: http://arxiv.org/abs/1311.2929
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
Bianchini S, Modena S. Quadratic interaction functional for systems of conservation laws: a case study. Bulletin of the Institute of Mathematics of Academia Sinica (New Series) [Internet]. 2014 ;9:487-546. Available from: https://w3.math.sinica.edu.tw/bulletin_ns/20143/2014308.pdf
Berti M, Feola R, Franzoi L. Quadratic life span of periodic gravity-capillary water waves. Water Waves [Internet]. 2021 ;3:85–115. Available from: https://doi.org/10.1007/s42286-020-00036-8
Marigo A, Piccoli B, Bicchi A. Quantized control systems and discrete nonholonomy. Lagrangian and Hamiltonian Methods for Nonlinear Control : a proc. volume from the IFAC Workshop. Princeton, New Jersey, 16-18 March 2000 / ed. by N.E. Leonard, R. Ortega. - Oxford : Pergamon, 2000 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1502
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bahns D, Doplicher S, Fredenhagen K, Piacitelli G. Quantum Geometry on Quantum Spacetime: Distance, Area and Volume Operators. Commun. Math. Phys. 308 (2011) 567-589 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5203
Bonelli G, Maruyoshi K, Tanzini A. Quantum Hitchin Systems via beta-deformed Matrix Models. SISSA; 2011. Available from: http://hdl.handle.net/1963/4181
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Berti M, Procesi M. Quasi-periodic oscillations for wave equations under periodic forcing. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 2005 ;16:109–116.
Berti M, Procesi M. Quasi-periodic solutions of completely resonant forced wave equations. Comm. Partial Differential Equations [Internet]. 2006 ;31:959–985. Available from: https://doi.org/10.1080/03605300500358129
Berti M, Bolle P. Quasi-periodic solutions of nonlinear Schrödinger equations on $\Bbb T^d$. Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. [Internet]. 2011 ;22:223–236. Available from: https://doi.org/10.4171/RLM/597
Berti M, Bolle P. Quasi-periodic solutions of nonlinear Schrödinger equations on $\Bbb T^d$. Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. [Internet]. 2011 ;22:223–236. Available from: https://doi.org/10.4171/RLM/597
Berti M, Bolle P. Quasi-periodic solutions of nonlinear wave equations on the $d$-dimensional torus. EMS Publishing House, Berlin; 2020 p. xv+358.
Berti M, Bolle P. Quasi-periodic solutions of nonlinear wave equations on the $d$-dimensional torus. EMS Publishing House, Berlin; 2020 p. xv+358.
Berti M. Quasi-periodic solutions of PDEs. In: Séminaire Laurent Schwartz–-Équations aux dérivées partielles et applications. Année 2011–2012. Séminaire Laurent Schwartz–-Équations aux dérivées partielles et applications. Année 2011–2012. École Polytech., Palaiseau; 2013. p. Exp. No. XXX, 11.

Pages

Sign in